# SDR HEEA0012404

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Failed
- Location: Cockpit Xponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER CONTROL HAS SEVERAL LED'S INTERMITTENT. PERFORMED PRELIMINARY INSPECTION.  FOUND LED'S INTERMITTENT.  REPLACED DS103 DISPLAY.  REPAIRED.  CLEANED WAFER SWITCHES.  BENCH CHECK GOOD.
